Review: could Typhoid fever cause Dizziness?
We study 58 people who have Typhoid fever from FDA and social media. Find out below who they are, other conditions they have and drugs they take.
Dizziness (latest reports from 1,293,792 patients) has been reported by people with high blood pressure, depression, osteoporosis, multiple sclerosis, high blood cholesterol.
On Jul, 12, 2014: No report is found.
You can also:
Get connected! Join a mobile support group:
- group for people who have Typhoid fever
Common treatments for Typhoid Fever and their efficacy:
Could your drug cause it?
Comments from related studies:
From this study (2 days ago):
I've never had high BP in my life. Today is the first time all these symptoms occurred together and all of them lasted all day.... Even after taking my Ativan to relax my Bp is still fairly high....
From this study (6 days ago):
I have had crohns disease since 1990 and was diagnosed with ulcerative colitis 3 years ago. I have osteoarthritis, fibromyalga, hypothyroid since 1980. I just recently started experiencing lightheadedness, dizziness, headaches,feeling faint and feeling as if i was going to be sick to my stomach all at the same time about 2 weeks ago. I am under a little stress, my cousin just passed away. I am also on 30 mg's of prednisone and have been since the end of April 2014
From this study (1 week ago):
I had vertigo only once so far. It lasted 6 weeks. My glands under ears ache occasionally. I haven't had a period since the vertigo.
Post a new comment OR Read more comments
Can you answer these questions (what is this?):
More questions for: Typhoid fever, Dizziness
You may be interested at these reviews (what is this?):
- Seizure disorder med problems
Velafaxine 150 mg. 1 per day.
In process of switching from Topiramate 50 mg. 1 pill in morning & one at night (going off of this because of kidney stones) Was on this medication approximately 10 years.
Lamotrigine 2 25mg pills in morning and 2 - 25 mg. pills at night.
On the 3rd day of ...
- Clindamycin - vertigo and nausea
2 days in after starting on clendamycin for tooth infection I began having slight vertigo which steadily increased the next day. Nausea present with vomiting. I saw primary doc & I mentioned I was on this antibiotic which was told this could be the source of my problem and to stop taking medicine ...
- My reaction to talking sumatriptan for the first time.
after 10 minutes of taking the sumatriptan tablet i got all of the symptoms i stated and from those i developed a rare movement disorder called 'Dystonia' that has affected my right foot making me unable to walk and my right hand making me unable to write.
More reviews for: Typhoid fever, Dizziness
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.